# SDR SWAA2020040936693

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 11,852 hours, 5,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT INBD FLASHLIGHT DOES NOT TEST. ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / CLEARING DMA LOG PAGE# 0413464 REMOVED AND REPLACED AFT RH INBD FLASHLIGHT. OPS CK GOOD. AMM 25-64-00. CLOSING# 75952
